Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a class of finer topologies with the same class of homeomorphisms.


Author: Yu-lee Lee
Journal: Proc. Amer. Math. Soc. 21 (1969), 129-133
MSC: Primary 54.20
MathSciNet review: 0236863
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. J. Everett and S. M. Ulam, On the problems of determination of mathematical structures by their endomorphisms, Abstract 285T, Bull. Amer. Math. Soc. 54 (1948), 646.
  • [2] J. de Groot and R. J. Wille, Rigid continua and topological group-pictures, Arch. Math. 9 (1958), 441–446. MR 0101514
  • [3] Yu-lee Lee, Topologies with the same class of homeomorphisms, Pacific J. Math. 20 (1967), 77–83. MR 0206911
  • [4] M. Rajagopalan and A. Wilansky, Reversible topological spaces, J. Austral. Math. Soc. 6 (1966), 129–138. MR 0196700
  • [5] S. M. Ulam, A collection of mathematical problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience Publishers, New York-London, 1960. MR 0120127

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236863-5
Article copyright: © Copyright 1969 American Mathematical Society